# SDR SWIA2019122747372

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SURROUND  FWD CAM TRACK SUPPORT LOWER FWD ANGLE BENT.   REPLACED FWD CAM TRACK SUPPORT LOWER FWD ANGLE. REF SRM 51-42-06 AND  DWG 601R35050 REV AC / COMPLIED WITH TASK CARD 51-900-1003  MAJOR REPAIR
